# SDR C2XA99CL002

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 993880047
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 4,705 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3099 - CREW REPORTED THAT AFTER LANDING, WHILE TAXIING TO THE GATE THE NOSE WHEEL STEERING WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NOSE WHEEL STEERING DISCONNECT ACTUATOR IAW B1900 MM 32-50-01, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
